MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS HUMERIS REVERSED; REVERSED SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS HUMERIS REVERSED; REVERSED SHOULDER PROSTHESIS
Catalog Number 105-4010
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.
 
Event or Problem Description
The patient was revised due to dismantling of the glénosphère on (b)(6) 2025.The implantation date was on (b)(6) 2025.The surgeon's hypothesis is an initial impaction defect due to poor intraoperative exposure.A cup and a glenosphere were explanted.A cup and a glenosphere were implanted.

Brand Name
HUMERIS REVERSED
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SHOULDER SOLUTIONS
1663 rue de majornas
viriat, 01440
FR   01440
MDR Report Key22273586
Report Number3009532798-2025-00041
Device Sequence Number20587833
Product Code PHX
UDI-Device Identifier03701037300305
UDI-Public03701037300305
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number105-4010
Device Lot NumberV2229
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown